# SDR FDEA202303210478

- Difficulty date: March 21, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 89,263 hours, 18,305 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING WORK CARD 57.20.01.1 FOUND CENTER UPPER AUX TANK STRINGER 47   SUSPECTED CRACK AT STATION XCW -17.  CENTER UPPER AUX TANK STRINGER 47 AT STATION XCW-17 CRACKED AREA REPAIR CARRIED   OUT AS PER MD-11 SRM 57-10-03-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
